# SDR CA050512002

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,690 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 601R7528637
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HYDRAULIC PROBLEM, 'HYD 1 LO PRESS' LOSS OF QUANITY - '0'. FLIGHT CONTINUED AND LANDED ON RUNWAY WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 SYSTEM SUCTION TUBE ASSEMBLY CHAFFED AT A POINT 18 FT FROM THE FORWARD END.  P/ N 601R75286-37, REF IPC 29-11-00 FIG 4 ITEM 120.  TUBE HAD CHAFFED ON THE NR 1 HYDRAULIC SYSTEM STAINLESS STEEL PRESSURE LINE.  P/N601R75286-61, REF IPC 29-11-00 FIG 4 ITEM 5.  SEGMENT OF NEW LINE WAS PERMASWAGED IN POSITION, ENSURING PROPER SEPARATION BETWEEN LINES.  PRESSURE LINE WAS INSPECTED SERVICEABLE, AND NR 1 ENGINE DRIVEN PUMP WAS ALSO REPLACED.
